# SDR 0500595657

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 8,646 hours, 3,217 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL "R AFT ENTRY DOOR" ECAS ILLUMINATED AROUND 110 KNOTS.  PILOT ABORTED TAKEOFF AT APPROXIMATELY 120 KNOTS.  RETURNED AIRCRAFT TO GATE AND GROUND MAINTENANCE PERFORMED VISUAL AND OPERATIONAL CHECK OF THE RIGHT DOOR WARNING SYSTEM.  OPS CHECKED NORMAL WITH NO FAULTS NOTED.  COOLED BRAKES FOR 60 MINUTES AND RETURNED AIRCRAFT TO SERVICE.
